# SDR 2004F00357

- Difficulty date: August 4, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7620902018041
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE HEARD LOUD BANG AS LANDING GEAR WAS RETRACTED.  THE NOSE GEAR WOULD NOT LOCK IN THE UP POSITION, RETURNED TO HMA AND MAINTENANCE FOUND THE DOOR STRUT FITTING BROKEN.  MAINTENANCE CONFIRMED THAT LANDING GEAR WAS DOWNED AND LOCKED AND FOUND FITTING P/N 76209-02018-043 WAS BROKEN ON THE NOSE GEAR.  REPLACED FITTING AND NOSE GEAR STRUT.  (M)
